# SDR DHL99801104

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FWD LOWER CARGO COMPT C-3 DOOR WELL COVER PANEL STA 1200 AND 1260 HAS SEVERAL CRACK DAMAGE ON SURFACE. FABRICATED 5 DOUBLERS AND INSTALLED PER SRM 51-1-21A.  23 X 8, 9 X 12, 4.5 X 4.5, 7 X 4.5, 10 X 4.5.
